MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760R-V/L
Medical Device Problem Codes Suction Problem (2170); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref comp #(b)(4).
 
Event or Problem Description
On january 3rd 2024 fujifilm healthcare americas corporation was informed of an event involving ec-760r-v/l.It was reported that during a diagnostic procedure the suctions was not working properly.The procedure was prolonged due the physician was unable to suction properly.There was no harm or injury to the patient.No additional information was provided.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun,, kanagawa 25885 38
JA  2588538
MDR Report Key18610260
Report Number1000513161-2024-00005
Device Sequence Number16770752
Product Code FDF
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)220601
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2024
Report Date (Section F) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEC-760R-V/L
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/03/2024
Event Location Hospital
Date Report to Manufacturer01/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown